# SDR ABXA202404030074

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 34,075 hours, 8,274 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel
- Condition: Leaking
- Location: Lt Engine Drain
- Stage of operation: UK
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LH ENGINE FUEL LEAK AT DRAIN MAST. NOTED RESIDUAL FUEL FOUND LEAKING FROM ENGINE DRAIN MAST PERFORMED ENGINE VENT AND DRAIN INSPECTION IAW AMM 7.1-71-00 REV 141; NO FURTHER LEAKS FOUND A/C CONDITION NORMAL A/C REMAINS NON ETOPS
